Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 145683, 8 pages
Research Article

On -Images of Locally Separable Metric Spaces

1Department of Mathematics, Vinh University, 182 Le Duan, Vinh City, Vietnam
2Department of Mathematics, Pedagogical University of Dong Thap, Dong Thap, Vietnam

Received 7 June 2007; Revised 2 September 2007; Accepted 4 October 2007

Academic Editor: Sehie Park

Copyright © 2008 Tran Van An and Nguyen Van Dung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Nguyen van Dung, “1-sequence-covering mappings in ls-Ponomarev-systems,” Lobachevskii Journal of Mathematics, vol. 31, no. 1, pp. 43–50, 2010. View at Publisher · View at Google Scholar
  • Nguyen Van Dung, “On sequence-covering mssc-images of Locally Separable Metric Spaces,” Publications de l'Institut Mathematique, vol. 87, no. 101, pp. 143–153, 2010. View at Publisher · View at Google Scholar